Alert archive / Illinois / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 91, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 26, 2026, 8:22 PM CDT for 4 counties in Illinois. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2026, 8:22 PM CDT (01:22 UTC)
- Expired
- Mar 26, 2026, 9:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 8:30 PM CDT | HAIL 1 | Macon, IL | Quarter size hail reported. |
| Mar 26, 8:32 PM CDT | HAIL 1.5 | Moweaqua, IL | Ping pong size hail with photo. |
| Mar 26, 8:49 PM CDT | HAIL 1 | 1 E Bethany, IL | Report from mPING: Quarter (1.00 in.). |
| Mar 26, 8:54 PM CDT | HAIL 1.75 | Sullivan, IL | Golf ball size hail reported in Sullivan. |
| Mar 26, 8:58 PM CDT | HAIL 1.75 | Sullivan, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
751 WUUS53 KILX 270122 SVRILX ILC021-115-139-173-270215- /O.NEW.KILX.SV.W.0091.260327T0122Z-260327T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 822 PM CDT Thu Mar 26 2026 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Northeastern Christian County in central Illinois... Moultrie County in central Illinois... North central Shelby County in central Illinois... Southern Macon County in central Illinois... * Until 915 PM CDT. * At 822 PM CDT, a severe thunderstorm was located over Blue Mound, or 13 miles southwest of Decatur, moving east at 55 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... Dalton City around 835 PM CDT. Bethany around 840 PM CDT. Other locations in the path of this severe thunderstorm include Lovington and Sullivan. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging wind, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3950 8847 3964 8927 3979 8918 3978 8847 TIME...MOT...LOC 0122Z 274DEG 47KT 3969 8908 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ 25
3 follow-up statements
129
WWUS53 KILX 270135
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
835 PM CDT Thu Mar 26 2026
ILC021-270145-
/O.CAN.KILX.SV.W.0091.000000T0000Z-260327T0215Z/
Christian-
835 PM CDT Thu Mar 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Illinois.
&&
LAT...LON 3950 8847 3960 8902 3974 8902 3972 8847
TIME...MOT...LOC 0135Z 276DEG 46KT 3965 8889
$$
ILC115-139-173-270215-
/O.CON.KILX.SV.W.0091.000000T0000Z-260327T0215Z/
Moultrie-Shelby-Macon-
835 PM CDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MOULTRIE...NORTH CENTRAL SHELBY AND SOUTHEASTERN MACON
COUNTIES...
At 835 PM CDT, a severe thunderstorm was located near Dalton City, or
14 miles south of Decatur, moving east at 50 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Bethany around 840 PM CDT.
Sullivan around 845 PM CDT.
Allenville around 855 PM CDT.
Other locations impacted by this severe thunderstorm include Cadwell
and Kirksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3950 8847 3960 8902 3974 8902 3972 8847
TIME...MOT...LOC 0135Z 276DEG 46KT 3965 8889
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
25508
WWUS53 KILX 270146
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
846 PM CDT Thu Mar 26 2026
ILC115-270156-
/O.CAN.KILX.SV.W.0091.000000T0000Z-260327T0215Z/
Macon-
846 PM CDT Thu Mar 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Illinois.
&&
LAT...LON 3950 8847 3957 8886 3971 8879 3970 8847
TIME...MOT...LOC 0146Z 274DEG 44KT 3962 8875
$$
ILC139-173-270215-
/O.CON.KILX.SV.W.0091.000000T0000Z-260327T0215Z/
Moultrie-Shelby-
846 PM CDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL MOULTRIE AND NORTH CENTRAL SHELBY COUNTIES...
At 846 PM CDT, a severe thunderstorm was located over Bethany, or 7
miles west of Sullivan, moving east at 50 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Broadcast media.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Sullivan and Bethany around 850 PM CDT.
Allenville around 855 PM CDT.
Other locations impacted by this severe thunderstorm include Cadwell
and Kirksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3950 8847 3957 8886 3971 8879 3970 8847
TIME...MOT...LOC 0146Z 274DEG 44KT 3962 8875
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
25904 WWUS53 KILX 270207 SVSILX Severe Weather Statement National Weather Service Lincoln IL 907 PM CDT Thu Mar 26 2026 ILC139-173-270217- /O.EXP.KILX.SV.W.0091.000000T0000Z-260327T0215Z/ Moultrie-Shelby- 907 PM CDT Thu Mar 26 2026 ...THE SEVERE THUNDERSTORM WARNING FOR MOULTRIE AND NORTH CENTRAL SHELBY COUNTIES WILL EXPIRE AT 915 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for central and east central Illinois. Remember, a Severe Thunderstorm Warning still remains in effect for Central Shelby County Until 930 PM CDT. && LAT...LON 3950 8847 3957 8886 3971 8879 3970 8847 TIME...MOT...LOC 0207Z 274DEG 47KT 3960 8840 $$ 25
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:54 PM CDT, 28 minutes earlier. Its key messages:
- An Enhanced Risk for severe weather exists along and northeast of a Canton to Shelbyville line through this evening. The primary risks will be damaging wind gusts in excess of 70mph, hail larger than 2 inches in diameter, and a few tornadoes
- After record-breaking warmth today, temperatures will plunge into the middle to upper 20s by Friday night.
Area forecast discussion, Mar 26, 7:54 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
754 PM CDT Thu Mar 26 2026
.KEY MESSAGES...
- An Enhanced Risk for severe weather exists along and northeast
of a Canton to Shelbyville line through this evening. The
primary risks will be damaging wind gusts in excess of 70mph,
hail larger than 2 inches in diameter, and a few tornadoes
- After record-breaking warmth today, temperatures will plunge
into the middle to upper 20s by Friday night.
&&
.UPDATE...
Issued at 750 PM CDT Thu Mar 26 2026
*** Mesoscale Discussion ***
A cold front has surged quickly south across central IL this
afternoon/evening, bringing sharply colder air behind it.
(Earlier this evening, WFO ILX observed a temperature decrease
of over 30 degF in one hour). Based on sfc obs and radar
imagery, the sfc front now extends from near Jerseyville, IL,
northeast towards Shelbyville and Charleston, having just
passed each of those locations as of 0045z (745pm CT).
While vertical wind profiles from KLSX and KVWX have shown an
uptick in low-level shear (owing to the onset of the LLJ),
renewed storm development is expected to primarily be focused
north of the front, thus minimizing the tornado potential. Both
the 00z KILX sounding and short- term model guidance depict
MUCAPE values between 750-1000 J/kg, with moderate mid- level
lapse rates of around 7 degC/km. These lapse rates values are
less extreme than those depicted across the region earlier this
afternoon.
A combination of forcing mechanisms (LLJ convergence, post-
frontal low-level FGEN, and impinging weak upper disturbances)
have led to renewed scattered to widespread showers/storms west
of I-55. A few of these cells could strengthen and pose a severe
hail threat, and perhaps an isolated damaging wind threat, over
the next 3-4 hours. Significant severe hail (larger than 2") is
unlikely, and the severe threat should gradually wane into the
overnight hours. The Severe Thunderstorm Watch remains in effect
until 11 PM, but the worst of the threat has passed.
&&
.DISCUSSION...
Issued at 250 PM CDT Thu Mar 26 2026
Severe Weather This Evening...
19z/2pm surface analysis shows a cold front extending from
southern Lake Michigan southwestward to the Iowa/Missouri state
line. Record-breaking warmth prevails within the warm sector
with current readings in the middle to upper 80s across central
Illinois. Meanwhile north of the front, temperatures have
dropped into the 50s in northern Illinois.
19z mesoanalysis indicates MLCAPEs of 1000-1500J/kg pooling
south of the front: however, 150-200J/kg of MLCIN has thus far
capped any convective development. Visible satellite imagery is
showing a Cu field forming along/north of a Macomb to Pontiac
line...and this will be the area to watch for thunderstorm
initiation over the next 1-3 hours. While CAM timing still
varies slightly, a consistent signal from the HRRR and RRFS
suggests the first cluster of storms forming northeast of Peoria
between 21z/4pm and 22z/5pm...then tracking E/SE just north of
the I-74 corridor through 00z/7pm. Given the pool of high CAPES,
steep mid-level lapse rates, and 0-6km bulk shear of 50-60kt,
the stage will be set for rapid development once the cap is
broken immediately along the approaching boundary. The initial
storm cluster will therefore pose a very large hail risk
(potentially greater than 2 inches in diameter), as well as a
tornado risk if it remains close to the boundary as advertised.
Once the late afternoon storm cluster pushes into Indiana,
additional convection will fire further west along the trailing
cold front this evening. There will be a narrow window between
about 6pm and 10pm when favorable instability/shear profiles
will continue to support all storm hazards before daytime
instability wanes and the severe threat diminishes. It appears
the most favored location for severe this evening will be along
and near the I-72 corridor...before the storms begin to lose
their vigor as they sink southward to the I-70 by midnight or
shortly afterwards.
Sharply Falling Temperatures...
Once the cold front passes, strong N/NE winds gusting 30-35mph
will bring a much cooler airmass southward into central Illinois
tonight. Low temperatures will bottom out in the lower to middle
30s across much of the KILX CWA, with lower 40s south of I-70.
Friday will start out as a cloudy, breezy, and very chilly
day...before at least partial sunshine returns by afternoon.
Highs will only reach the upper 40s to around 50 degrees. As high
pressure builds into the region, skies will clear and winds will
become light/variable Friday night. Excellent radiational
cooling of the dry airmass will allow overnight lows to plunge
into the middle to upper 20s...which could pose a risk to tender
spring vegetation that has emerged 2-3 weeks early.
Warmer and Wetter Next Week...
After a brief chill to start the weekend, temperatures will
quickly rebound into the 60s on Sunday...then back into the 80s
by next Monday and Tuesday. The pattern will also become
decidedly more unsettled as a frontal boundary wavers in the
region for several days. While it is still too early to pinpoint
any specific severe weather risk at that time range, the
Colorado State Machine Learning algorithm is highlighting low
probabilities (5-15% chance) for severe across portions of
Illinois Monday through Thursday. The current forecast features
daily rain chances, with the greatest chance (60%) focused on
Thursday. Stay tuned to later forecasts as details become
clearer.
&&
.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 632 PM CDT Thu Mar 26 2026
The initial clusters of thunderstorms associated with a passing
cold front are currently ongoing from near KBMI/KDEC eastward
to the Indiana border. Have therefore gone with thunder in the
KCMI TAF immediately. Further west, only showers are occurring:
however, all CAM guidance suggests convective development within
the next 1-3 hours. As such, have maintained predominant thunder
at all sites after 01z/02z...with a 2-3 hour window of
potentially severe thunder/hail. Models continue to show the
widespread convection sinking southward later this evening, so
have ended thunder at KPIA by 06z...then further south to the
I-72 terminals by 08z. Once the front passes, winds switch to NE
and gust 30-35kt. The gusty winds will continue through the
night and into Friday morning before gradually decreasing by
Friday afternoon. In addition, low clouds currently poised
upstream across Wisconsin/northern Illinois will spill southward
tonight. HRRR/RAP indicate MVFR ceilings arriving by mid-
evening, then lingering until about midday Friday.
&&
.CLIMATE...
Issued at 125 AM CDT Wed Mar 25 2026
Forecast temperatures on Thursday may exceed March records in
some areas.
Mar 26 Record March Record
Charleston.... 84 (1907) 89 (3/24/1929 and 3/22/2026)
Decatur....... 83 (1907) 89 (3/24/1929)
Jacksonville.. 83 (1950) 91 (3/21/1907)
Lincoln....... 83 (1991) 86 (3/29/1985 and 3/30/1986)
Normal........ 83 (2007) 88 (3/21/1907)
Olney......... 85 (1907) 89 (3/24/1910 and 3/24/1929)
Peoria........ 82 (1907/1991) 87 (3/21/1907)
Springfield... 81 (1991) 91 (3/21/1907)
Urbana........ 81 (1907) 85 (3/21/1907 and 3/24/1910)
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Blowing Dust Advisory until 9 PM CDT this evening for ILZ036-
040>057-061>063.
&&
KEY MESSAGES...Barnes
UPDATE...Erwin
DISCUSSION...Barnes
AVIATION...Barnes
CLIMATE...GeelhartHazardous weather outlook, Mar 26, 3:01 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 301 PM CDT Thu Mar 26 2026 ILZ027>031-036>038-040>057-061>063-272015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark- 301 PM CDT Thu Mar 26 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Strong to severe thunderstorms are expected through late evening, with a weakening trend as they advance south of I-70 with time. The greatest risk for severe storms is in areas from about Springfield and Peoria eastward. Very large hail and damaging winds are the main concerns, though a few tornadoes are also possible through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hard freeze is likely Friday night. Early emerging sensitive vegetation should be covered for protection. Scattered thunderstorms are possible Monday night and Tuesday. The severe weather risk appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 4 pm and midnight. Expected storm motion is toward the east around 50 mph. ILZ066>068-071>073-272015- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 301 PM CDT Thu Mar 26 2026 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. Thunderstorms will begin moving into southeast Illinois later this evening, continuing past midnight. A few of these may be strong to severe, though the severe weather threat is expected to diminish with time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after 9 pm. Expected storm motion is toward the east around 50 mph. Shimon
In the hours before
Local storm report, Mar 26, 6:36 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
636 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 2 W Danville 40.14N 87.67W
03/26/2026 M1.75 Inch Vermilion IL Broadcast Media
Golf ball size hail on west side of Danville
on Henning road. Photo of hail with ruler.
&&Local storm report, Mar 26, 6:41 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
641 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 3 NW Tilton 40.13N 87.70W
03/26/2026 M1.50 Inch Vermilion IL Public
&&
07Local storm report, Mar 26, 6:49 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
649 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 2 NNW Danville 40.17N 87.65W
03/26/2026 M1.50 Inch Vermilion IL Public
Half dollar to ping pong size hail reported
with photo.
&&
07Local storm report, Mar 26, 7:10 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
710 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Non-Tstm Wnd Gst 1 WSW Decatur Airport 39.83N 88.87W
03/26/2026 M47 MPH Macon IL ASOS
ASOS station KDEC Decatur Arpt.
0647 PM Non-Tstm Wnd Gst 1 NNE Peoria Intl Airpo 40.67N 89.68W
03/26/2026 M44 MPH Peoria IL ASOS
ASOS station KPIA Peoria Intl Arpt.
&&Local storm report, Mar 26, 8:11 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
811 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM Non-Tstm Wnd Gst Central Illinois Airpor 40.48N 88.91W
03/26/2026 M43 MPH McLean IL AWOS
AWOS station KBMI Bloomington Arpt.
0451 PM Non-Tstm Wnd Gst Coles County Airport 39.47N 88.27W
03/26/2026 M43 MPH Coles IL ASOS
ASOS station KMTO Coles Co. Mem AP.
0628 PM Non-Tstm Wnd Gst Capital Airport 39.85N 89.68W
03/26/2026 M43 MPH Sangamon IL ASOS
ASOS station KSPI Spfld Capital AP.
0659 PM Non-Tstm Wnd Gst Taylorville Airport 39.54N 89.33W
03/26/2026 M43 MPH Christian IL AWOS
AWOS station KTAZ Taylorville Arpt.
&&Local storm report, Mar 26, 8:12 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
812 PM CDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 1 SSE Philo 40.00N 88.15W
03/26/2026 M1.12 Inch Champaign IL Cocorahs
Cocorahs station IL-CP-166 Philo.
0700 AM Rain Philo 40.01N 88.15W
03/26/2026 M1.11 Inch Champaign IL Cocorahs
Cocorahs station IL-CP-14 Philo 0.3 NE.
0450 PM Rain 3 NNE Villa Grove 39.91N 88.14W
03/26/2026 M1.03 Inch Champaign IL Mesonet
Mesonet station 8414D 3 NNE Villa Grove.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:48 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 42 min |
| Mar 26, 9:00 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 13 min |
| Mar 26, 9:18 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 40 min |
| Mar 26, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 31 min |
| Mar 26, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Jasper | 42 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.